# SDR CA131113003

- Difficulty date: July 18, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Skrsky S92A
- Aircraft time: 4,398 hours
- Engine: Ge CT78A
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 9231004802
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FALSE FIRE INDICATION IN CRUISE FLIGHT ON RETURN. AUDIO WITH FIRE WARNING ON MASTER CAUTION PANEL ILLUMINATED.  ACFT RETURNED TO BASE WITHOUT FURTHER INCIDENT. THE NR 2 ENGINE OTBD FLAME DETECTOR WAS REPLACED.  ACFT RETURNED TO SERVICE.  THIS WAS THE FIRST OF 3 RELATIVELY IDENTICAL OCCURRENCES ON THIS ACFT IN 5 DAYS, A SEPARATE SDR WILL BE SUBMITTED FOR THE THIRD OCCURRENCE WITH FURTHER EXPLANATION OF THE PROBLEM.  NOTE: IT IS NOT POSSIBLE TO ISOLATE WHICH OF THE 2 DETECTORS PRODUCED THE INTERMITTENT FALSE WARNING EXCEPT PERHAPS BY VISUAL INSPECTION OF THE CONNECTOR, HOWEVER THE OTBD FOR REASONS EXPLAINED IN THE SDR FOR THE THIRD EVENT IS IN THE VAST MAJORITY OF CASES THE PRIMARY CAUSE.  WE HAVE ALSO ADOPTED THE PRACTICE OF REPLACING BOTH THE HARNESS AND DETECTOR AS AN ASSY, AS A RESULT OF THESE OCCURRENCES.
